# SDR SWIA202156829

- Difficulty date: January 18, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H CABIN SEAT RAILS BETWEEN F.S. 379.00 TO F.S. 669.40, STGR 15L, ARE CORRODED AND OR GOUGED. ( FIRST FOUR SECTIONS OF TRACK FROM F.S. 379.00 AFT)   (C-CHECK) RO 3/10/2021     REPLACED CORRODED AND OR GOUGED .L/H CABIN SEAT RAILS BETWEEN F.S. 379.00 TO F.S. 669.40, STGR 15L CRJ-700 A,MM 53-00-49-000/400-801-A17.  REFERENCE THE CONTINUATION CARD FOR THE WORK PERFORMED.
